# SDR DALA2024081508179

- Difficulty date: April 11, 2021
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 100,119 hours, 46,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 ERA 591100-14AD ISSUED FOR FRAME SPLICE REPAIR TO STA 1640 FRAME FOR CRACK FOUND NEAR STR 14L. CORRECTIVE ACTION: REF ERA 591100-14AD. (1779221)
